# SDR HNAA2024100100891

- Difficulty date: August 29, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 41,647 hours, 36,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E053098 CENTER OMEGA BEAM SIDEWALL CRACKED AT FR 27.  PERFORMED CUTOUT AS REQUIRED TO REMOVE DAMAGE FROM CENTER OMEGA BEAM SIDEWALL AT FR 27 AND FABRICATED AND INSTALLED FILLER AND DOUBLER IAW ETD2024-145-023735 REV. C AND EO1-53-24-0569.
